Chemists’ Own® Ibuprofen Pain & Fever Susp 100 mL & 200 mL

CO-ChildrensIbuprofenSusp

For the temporary relief of children’s minor pain and fever

  • Headache
  • Teething pains
  • Earache
  • Muscle sprains
  • Cold & flu symptoms
  • Fever after childhood vaccinations
  • Suitable for children 6 months – 12 years
  • Pleasant tasting orange flavour
  • Non-drowsy
  • Measuring syringe provided
  • Does not contain: Alcohol, paracetamol or lactose

Each 5 mL contains Ibuprofen 100 mg

Gold partner and proud sponsors of the